# SDR TRAX200701508

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 14,795 hours, 11,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIP CRACKED AT O/B SIDE OF LBL 27.0.    10-25-07    REMOVED UNSERVICEABLE CLIP AT FS 484 LBL 27.0. REMOVED HARDWARE FROM RUDDER CONTROL CABLE PULLEYS. 13362. DUPLICATED O/B CLIP AT FS 484 LBL 27.0 FROM .063" 2024 T-3 IAW REO 601R-53-41-059 AND CRJ 200 SRM 51-24-16. OK TO ALODINE AND PRIME. ALODINED PRIMED AND TOPCOATED IAW CRJ 200 SRM 51-25-00. OK TO INSTALL. INSTALLED SERVICEABLE CLIP TO O/B SIDE OF LBL 27.0 AT FS 484 IAW CRJ 200 SRM 51-42-21. RUDDER CABLE PULLEYS REQUIRE REINSTALLATION. REINSTALLED RUDDER CABLE PULLEYS IAW CRJ SRM 51-41-02.
